1
TITLE: The omega-inequality problem for concatenation hierarchies of star-free languages PDF  Full Text
AUTHORS: Jorge Almeida ; Ondrej Klima; Michal Kunc;
SOURCE: FORUM MATHEMATICUM, VOLUME: 30, ISSUE: 3, PUBLISHED: 2018
INDEXED IN: Scopus WOS DBLP arXiv CrossRef
IN MY: ORCID | DBLP
2
TITLE: Equidivisible pseudovarieties of semigroups
AUTHORS: Jorge Almeida ; Alfredo Costa;
SOURCE: Publicationes Mathematicae Debrecen, VOLUME: 90, ISSUE: 3-4, PUBLISHED: 2017
INDEXED IN: CrossRef
IN MY: ORCID
3
TITLE: Commutative Positive Varieties of Languages
AUTHORS: Jorge Almeida ; Zoltán Ésik; Jean Éric Pin;
SOURCE: Acta Cybern., VOLUME: 23, ISSUE: 1, PUBLISHED: 2017
INDEXED IN: DBLP
IN MY: DBLP
4
TITLE: Commutative positive varieties of languages
AUTHORS: Almeida, J ; Esik, Z; Pin, JE;
SOURCE: Acta Cybernetica, VOLUME: 23, ISSUE: 1, PUBLISHED: 2017
INDEXED IN: Scopus CrossRef
IN MY: ORCID
5
TITLE: Complete kappa-reducibility of pseudovarieties of the form DRH  Full Text
AUTHORS: Jorge Almeida ; Celia Borlido ;
SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 27, ISSUE: 2, PUBLISHED: 2017
INDEXED IN: Scopus WOS DBLP CrossRef
IN MY: ORCID | DBLP
6
TITLE: On the Topological Semigroup of Equational Classes of Finite Functions Under Composition
AUTHORS: Jorge Almeida ; Miguel Couceiro; Tamás Waldhauser;
SOURCE: Multiple-Valued Logic and Soft Computing, VOLUME: 28, ISSUE: 1, PUBLISHED: 2017
INDEXED IN: Scopus DBLP
IN MY: ORCID | DBLP
7
TITLE: Reducibility of pointlike problems  Full Text
AUTHORS: Almeida, J ; Costa, JC; Zeitoun, M;
SOURCE: SEMIGROUP FORUM, VOLUME: 94, ISSUE: 2, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
8
TITLE: The linear nature of pseudowords PDF
AUTHORS: Jorge Almeida ; Alfredo Costa; José Carlos Costa; Marc Zeitoun;
SOURCE: CoRR, VOLUME: abs/1702.08083, PUBLISHED: 2017
INDEXED IN: DBLP arXiv
IN MY: DBLP
9
TITLE: The pro-nilpotent group topology on a free group  Full Text
AUTHORS: Almeida, J ; Shahzamanian, MH; Steinberg, B;
SOURCE: JOURNAL OF ALGEBRA, VOLUME: 480, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
10
TITLE: A geometric interpretation of the Schutzenberger group of a minimal subshift  Full Text
AUTHORS: Jorge Almeida ; Alfredo Costa;
SOURCE: ARKIV FOR MATEMATIK, VOLUME: 54, ISSUE: 2, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
Page 1 of 13. Total results: 121.